RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1970, Volume 191, Number 4, Pages 755–758 (Mi dan35312)  

MATHEMATICS

Duality for coherent analytic sheaves

V. D. Golovin

Kharkov State University

Full text: PDF file (567 kB)

Bibliographic databases:
UDC: 513.838
Presented: И. Г. Петровский
Received: 11.08.1969

Citation: V. D. Golovin, “Duality for coherent analytic sheaves”, Dokl. Akad. Nauk SSSR, 191:4 (1970), 755–758

Citation in format AMSBIB
\Bibitem{Gol70}
\by V.~D.~Golovin
\paper Duality for coherent analytic sheaves
\jour Dokl. Akad. Nauk SSSR
\yr 1970
\vol 191
\issue 4
\pages 755--758
\mathnet{http://mi.mathnet.ru/dan35312}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0261037}
\zmath{https://zbmath.org/?q=an:0206.09105}


Linking options:
  • http://mi.mathnet.ru/eng/dan35312
  • http://mi.mathnet.ru/eng/dan/v191/i4/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:35
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020